logo AFST
Codimension one foliations on complex tori
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 2, pp. 405-418.

We prove a structure theorem for codimension one singular foliations on complex tori, from which we deduce some dynamical consequences.

On démontre un théorème de structure pour les feuilletages singuliers de codimension 1 sur les tores complexes, et on en déduit des conséquences dynamiques.

DOI: 10.5802/afst.1248
Marco Brunella 1

1 Institut de Mathématiques de Bourgogne – UMR 5584 – 9 Avenue Savary, 21078 Dijon, France
@article{AFST_2010_6_19_2_405_0,
     author = {Marco Brunella},
     title = {Codimension one foliations on complex tori},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {405--418},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 19},
     number = {2},
     year = {2010},
     doi = {10.5802/afst.1248},
     zbl = {1246.53035},
     mrnumber = {2674768},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1248/}
}
TY  - JOUR
AU  - Marco Brunella
TI  - Codimension one foliations on complex tori
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2010
SP  - 405
EP  - 418
VL  - 19
IS  - 2
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1248/
DO  - 10.5802/afst.1248
LA  - en
ID  - AFST_2010_6_19_2_405_0
ER  - 
%0 Journal Article
%A Marco Brunella
%T Codimension one foliations on complex tori
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2010
%P 405-418
%V 19
%N 2
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/articles/10.5802/afst.1248/
%R 10.5802/afst.1248
%G en
%F AFST_2010_6_19_2_405_0
Marco Brunella. Codimension one foliations on complex tori. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 2, pp. 405-418. doi : 10.5802/afst.1248. https://afst.centre-mersenne.org/articles/10.5802/afst.1248/

[Bru] M. Brunella, On the dynamics of codimension one foliations with ample normal bundle, Indiana Univ. Math. J. 57 (2008), 3101–3113 | MR | Zbl

[Deb] O. Debarre, Tores et variétés abéliennes complexes, Cours Spécialisés 6, SMF (1999) | MR | Zbl

[Fri] R. Friedman, Algebraic surfaces and holomorphic vector bundles, Universitext, Springer (1998) | MR | Zbl

[Ghy] É. Ghys, Feuilletages holomorphes de codimension un sur les espaces homogènes complexes, Ann. Fac. Sci. Toulouse Math. (6) 5 (1996), 493–519 | EuDML | Numdam | MR | Zbl

[Lin] A. Lins Neto, A note on projective Levi flats and minimal sets of algebraic foliations, Ann. Inst. Fourier 49 (1999), 1369–1385 | EuDML | Numdam | MR | Zbl

[Mas] B. Maskit, Kleinian groups, Grundlehren der Mathematischen Wissenschaften 287, Springer (1988) | MR | Zbl

[Ohs] T. Ohsawa, A reduction theorem for stable sets of holomorphic foliations on complex tori, preprint (2008) | MR | Zbl

[Pet] Th. Peternell, Pseudoconvexity, the Levi problem and vanishing theorems, in Several Complex Variables VII, Encyclopaedia Math. Sci. 74, Springer (1994) | MR | Zbl

[Suw] T. Suwa, Indices of vector fields and residues of singular holomorphic foliations, Actualités Mathématiques, Hermann (1998) | MR | Zbl

Cited by Sources: